# SDR SWAA2022012128661

- Difficulty date: May 2, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 42,784 hours, 24,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; AFT CORNER SCUFF PLATE CRACKED / WELDED AFT CORER OF SCUFF PLATE REF EA 1-A53-2076
